Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 174, NWS La Crosse, WI

July 20, 2017Buffalo County, La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 20, 2017, 12:09 AM CDT for Buffalo County, La Crosse County, Trempealeau County, Wisconsin; Winona County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2017, 12:09 AM CDT (05:09 UTC)
Expired
Jul 20, 2017, 1:00 AM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Winona County, MN, Buffalo County, WI, La Crosse County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 25 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-693 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

382 
WUUS53 KARX 200509
SVRARX
MNC169-WIC011-063-121-200600-
/O.NEW.KARX.SV.W.0174.170720T0509Z-170720T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1209 AM CDT THU JUL 20 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Central Winona County in southeastern Minnesota...
  Southeastern Buffalo County in west central Wisconsin...
  Central La Crosse County in west central Wisconsin...
  Southern Trempealeau County in west central Wisconsin...

* Until 100 AM CDT

* At 1209 AM CDT, a severe thunderstorm was located over Winona,
  moving southeast at 40 mph.

  HAZARD...Half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* This severe thunderstorm will be near...
  Trempealeau and Galesville around 1225 AM CDT. 
  Dakota and Brice Prairie around 1235 AM CDT. 
  La Crosse, La Crescent, La Crosse Airport and French Island around 
  1245 AM CDT. 
  West Salem around 1255 AM CDT. 

Other locations impacted by this severe thunderstorm include Dodge,
Medary, Dresbach, Minnesota City and North Side Of La Crosse.

People attending the La Crosse County Interstate Fair should seek
safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4423 9163 4402 9097 4377 9119 4380 9127
      4385 9129 4385 9137 4408 9191
TIME...MOT...LOC 0509Z 305DEG 33KT 4407 9164 

HAIL...1.25IN
WIND...<50MPH
 
$$

Wetenkamp
2 follow-up statements
946 
WWUS53 KARX 200528
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1228 AM CDT THU JUL 20 2017

WIC011-200536-
/O.CAN.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Buffalo WI-
1228 AM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BUFFALO COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4405 9161 4403 9159 4403 9156 4404 9157
      4409 9154 4414 9145 4402 9097 4377 9119
      4380 9127 4384 9128 4385 9129 4385 9137
      4399 9170
TIME...MOT...LOC 0526Z 305DEG 33KT 4398 9145 

$$

MNC169-WIC063-121-200600-
/O.CON.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Winona MN-La Crosse WI-Trempealeau WI-
1228 AM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN WINONA...CENTRAL LA CROSSE AND SOUTHERN TREMPEALEAU
COUNTIES...

At 1226 AM CDT, a severe thunderstorm was located over Trempealeau, 
or 11 miles southeast of Winona, moving southeast at 40 mph. 

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

This severe storm will be near...
  Dakota and Brice Prairie around 1235 AM CDT. 
  La Crosse, La Crosse Airport, French Island and Onalaska around 
  1245 AM CDT. 
  West Salem around 1255 AM CDT. 

Other locations impacted by this severe thunderstorm include Medary,
Dresbach, North Side Of La Crosse, Camp Decorah and Stevenstown.

People attending the La Crosse County Interstate Fair should seek
safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of 
a building.  This storm may also produce large quantities of hail 
that could accumulate on roadways. 

&&

LAT...LON 4405 9161 4403 9159 4403 9156 4404 9157
      4409 9154 4414 9145 4402 9097 4377 9119
      4380 9127 4384 9128 4385 9129 4385 9137
      4399 9170
TIME...MOT...LOC 0526Z 305DEG 33KT 4398 9145 

HAIL...1.25IN
WIND...<50MPH
 
$$

Wetenkamp
171 
WWUS53 KARX 200544
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1244 AM CDT THU JUL 20 2017

WIC121-200553-
/O.CAN.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Trempealeau WI-
1244 AM CDT THU JUL 20 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TREMPEALEAU COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4377 9119 4380 9127 4384 9128 4385 9129
      4385 9137 4392 9154 4396 9157 4399 9137
      4398 9133 4399 9132 4400 9133 4403 9124
      4402 9097
TIME...MOT...LOC 0543Z 315DEG 35KT 4382 9120 

$$

MNC169-WIC063-200600-
/O.CON.KARX.SV.W.0174.000000T0000Z-170720T0600Z/
Winona MN-La Crosse WI-
1244 AM CDT THU JUL 20 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHEASTERN WINONA AND CENTRAL LA CROSSE COUNTIES...

At 1243 AM CDT, a severe thunderstorm was located over La Crosse,
moving southeast at 20 mph.

HAZARD...Half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

this severe thunderstorm will remain over southeastern Winona and 
central La Crosse Counties, including the following locations: 
Medary, Dresbach, North Side Of La Crosse, County Roads D E And E 
and Blue Bird Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4377 9119 4380 9127 4384 9128 4385 9129
      4385 9137 4392 9154 4396 9157 4399 9137
      4398 9133 4399 9132 4400 9133 4403 9124
      4402 9097
TIME...MOT...LOC 0543Z 315DEG 35KT 4382 9120 

HAIL...1.25IN
WIND...<50MPH
 
$$

Wetenkamp

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:49 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jul 19, 6:49 PM CDT, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
649 PM CDT Wed Jul 19 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 222 PM CDT Wed Jul 19 2017

Attention focused on severe potential tonight. Currently watching a
complex of storms that has a history of high winds pushing across
eastern SD/southwest MN. These storms are expected to continue as
they move east/southeast along a fairly strong CAPE gradient with 70+
dew point in place south of I-90. Question is, how strong will the
storms be as they approach? Plenty of CAPE to continue fueling
storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for
storm organization. Will maintain a close watch of this over the next
several hours. Later this evening, after this complex passes, a
strong 850mb low level jet kicks in and will likely kick off more
storms over the existing cold pool with development expected to be .
somewhere near the I-94 corridor. Again plenty of CAPE to fuel
storms into the overnight hours with ample shear. These storms will
be elevated in nature with large hail being the main threat, along
with torrential downpours given precipitable water values nearing 2
inches. Storms look to be progressive in nature, so flooding rains
do not look likely. Although, localized ponding of water/brief
nuisance flooding cannot be ruled out.

A bit of a break in the action for Thursday as models indicating
high pressure moving in. Kept a small chance of showers/storms in
for areas south of I-90/ closer to frontal/outflow boundary left
behind from departing storms. Otherwise, a fairly warm/muggy day in
tap with highs in the 80s and dew points in the upper 60s to the
lower 70s.

Storm chances return to areas mainly south of I-94 later Thursday
night as low pressure over the Plains pulls that boundary back north
as a warm front.

.LONG TERM...(Friday through Wednesday)
Issued at 222 PM CDT Wed Jul 19 2017

Strong to severe storms look likely Friday into Friday night as a
warm front sets up across northern IA/IL and weak low pressure
tracks east out of the Central Plains. Ample CAPE and Bulk Shear
will dictate a severe threat. Looks like right now we would be north
of the warm front with elevated storms. So, main severe threat looks
to be large hail and torrential downpours/possible localized
flooding. However, if the front can manage a slight nudge north some
storms could get rooted in the boundary layer, producing a tornado
threat as well. Right now, looking like a widespread 1-2 inch
rainfall is likely south of I-94 with some localized higher amounts
as precipitable water values peak out in the 2-2.5 inch range. This
could pose a threat for some slightly more than localized flooding,
especially for those areas with poor drainage. Will maintain a
close eye on this severe/flooding potential.

Showers and a few storms still possible through the weekend as a
fairly strong mid-level trough moves slowly southeast across the
area. Otherwise, remaining very warm/humid through Saturday with
some drying/cooling on Sunday.

Looks dry on Monday into Tuesday with high pressure drifting across
the region but then shower/thunderstorm chances return Tuesday
Night/Wednesday as a cold front tracks out of the Northern Plains
into the Upper Mississippi River Valley region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 648 PM CDT Wed Jul 19 2017

Bulk of the first cluster of storms now along and east of the
Mississippi River and will be exiting the KLSE TAF site within the
next hour. KRST is free and clear of storms now. Watching for
another round of storms to move southeast through the area after
04z and then exit by 11z. Bulk of these storms looks to avoid the
TAF sites staying mainly north of I-90 in WI...but close enough to
include VCTS for a few hours. Otherwise, looks like mainly VFR
conditions through the period.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...DAS
Hazardous weather outlook, Jul 19, 8:57 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
857 PM CDT Wed Jul 19 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-201200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
857 PM CDT Wed Jul 19 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota into central Wisconsin.

.DAY ONE...Tonight

Thunderstorms are expected during the overnight hours. The storms
will be capable of producing heavy rainfall. If the storms track
over the same areas that received heavier rains this evening,
flooding may develop. At this time it appears that portions of
southeast Minnesota into southwest and central Wisconsin will see
the heaviest rain. The heavy rain will end by 4 AM across
southeast Minnesota and by 6 AM across western into central
Wisconsin.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are possible at times Thursday through Sunday. Any
storms will be capable of producing locally heavy rainfall.
Severe storms are possible Friday into Friday evening, with
damaging winds and large hail the primary threats.

Localized flooding is possible in any areas impacted by repeated
thunderstorms with heavy rainfall through late this week.

Heat indices may reach 95 to 100 across northeast Iowa into
southwest Wisconsin during the afternoon hours Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Wetenkamp

In the hours before

Special weather statement, Jul 19, 10:59 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1059 PM CDT WED JUL 19 2017

MNZ079-088-WIZ032>034-041-200500-
Wabasha-Winona-Buffalo-Jackson-Trempealeau-La Crosse-
1059 PM CDT WED JUL 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WINONA...
EASTERN WABASHA...BUFFALO...NORTHEASTERN LA CROSSE...SOUTHWESTERN
JACKSON AND SOUTHERN TREMPEALEAU COUNTIES...

At 1057 PM CDT, radar indicated strong thunderstorms with heavy
rainfall across the area.  1 to 2 inches of rain has already fallen.
Be alert for rising water and be ready to move to higher ground if
flooding develops. Another inch of rain is possible through 1 AM.

Locations impacted include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Galesville, Buffalo City,
Fountain City, North Bend, Kellogg, Modena, Dodge, Ettrick,
Waumandee, Cochrane, Gilmanton, West Newton, Nelson, Montana and
Minneiska.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4445 9224 4441 9208 4452 9204 4456 9184
      4410 9097 4407 9097 4407 9091 4404 9091
      4412 9205 4445 9233
TIME...MOT...LOC 0357Z 311DEG 29KT 4410 9180 4397 9101

Wetenkamp
Local storm report, Jul 19, 11:19 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      3 NNE ALMA              44.37N 91.89W
07/19/2017                   BUFFALO            WI   LAW ENFORCEMENT

            REPORT OF A MUDSLIDE ON HIGHWAY 37. NORTH OF
            ALMA.

&&
Local storm report, Jul 19, 11:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1121 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HEAVY RAIN       READSTOWN               43.45N 90.76W
07/19/2017  M2.26 INCH       VERNON             WI   PUBLIC

            REPORT VIA FACEBOOK.

&&

MH
Special weather statement, Jul 19, 11:42 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1142 PM CDT WED JUL 19 2017

MNZ088-096-WIZ041-042-053-200530-
Winona-Houston-Vernon-La Crosse-Monroe-
1142 PM CDT WED JUL 19 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WINONA...
NORTHEASTERN HOUSTON...LA CROSSE...NORTHERN VERNON AND SOUTHERN
MONROE COUNTIES...

At 1141 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dakota to 10 miles northwest of
Hillsboro. Movement was east at 25 mph.

These storms will produce a quick 1/2 to 1 inch of rainfall which
may lead to street flooding.

Locations impacted include...
La Crosse, Sparta, La Crescent, Viroqua, Onalaska, Holmen, West
Salem, Westby, Bangor, Hillsboro, Cashton, Stoddard, Coon Valley, La
Farge, Hokah, Brownsville, Dakota, La Crosse Airport, Brice Prairie
and French Island.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4356 9108 4393 9167 4398 9141 4398 9133
      4399 9132 4400 9133 4405 9109 4381 9031
      4358 9031
TIME...MOT...LOC 0441Z 292DEG 22KT 4394 9141 4376 9048

Wetenkamp
Local storm report, Jul 19, 11:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1150 PM CDT WED JUL 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND GST     PRAIRIE DU CHIEN        43.04N 91.14W
07/19/2017  M70 MPH          CRAWFORD           WI   PUBLIC

            SEVERAL PINE TREE LIMBS DAMAGED. TOP 6 FEET
            OF A 25 FT TALL PINE TREE BROKEN OR TWISTED
            OFF AND FLUNG SEVERAL FEET.

&&

MH
Local storm report, Jul 20, 12:00 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1200 AM CDT THU JUL 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HEAVY RAIN       WABASHA                 44.37N 92.05W
07/19/2017  E3.50 INCH       WABASHA            MN   LAW ENFORCEMENT

            ESTIMATED STORM TOTAL RAINFALL OF 3.50 TO
            3.75 INCHES.

&&

MH

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:02 PM CDTSevere Thunderstorm WarningARXRichland, Vernon58 min
Jul 19, 7:20 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland55 min
Jul 19, 8:03 PM CDTSevere Thunderstorm WarningARXRichland27 min
Jul 19, 9:44 PM CDTFlash Flood WatchARXBuffalo, Jackson, La Crosse, Monroe, Trempealeau9 hr
Jul 19, 10:15 PM CDTRiver Flood WarningARXBuffalo, Trempealeau6 days
Jul 19, 10:59 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau61 min
Jul 19, 11:38 PM CDTFlash Flood WarningARXBuffalo, Trempealeau3 hr
Jul 19, 11:42 PM CDTSpecial Weather StatementARXLa Crosse, Vernon48 min
Jul 20, 12:39 AM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe, Vernon34 min
Jul 20, 1:28 AM CDTRiver Flood WarningARXMonroe, Vernon52 hr
Jul 20, 2:02 AM CDTFlash Flood WarningARXBuffalo, Trempealeau6 hr
Jul 20, 2:13 AM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau47 min
Jul 20, 2:20 AM CDTFlash Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 2:50 AM CDTSpecial Weather StatementARXVernon40 min
Jul 20, 3:00 AM CDTFlash Flood WarningARXCrawford, Juneau, Richland, Vernon6 hr
Jul 20, 3:01 AM CDTRiver Flood WarningARXRichland, Vernon51 hr
Jul 20, 3:01 AM CDTRiver Flood WarningARXRichland, Vernon4 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXVernon5 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford5 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford7 days
Jul 20, 3:01 AM CDTRiver Flood WarningARXCrawford8 days
Jul 20, 3:03 AM CDTRiver Flood WarningARXBuffalo, Trempealeau47 hr
Jul 20, 8:17 AM CDTAreal Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 8:28 AM CDTAreal Flood WarningARXBuffalo, Trempealeau6 hr
Jul 20, 8:59 AM CDTAreal Flood WarningARXCrawford, Juneau, Richland, Vernon12 hr
Jul 20, 11:31 AM CDTFlash Flood WatchARXAdams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more40 hr
Jul 20, 2:17 PM CDTAreal Flood WarningARXJackson, La Crosse, Monroe6 hr
Jul 20, 2:26 PM CDTAreal Flood WarningARXBuffalo, Trempealeau6 hr
Jul 19, 8:18 PM CDTRiver Flood WarningARXOlmsted, Winona23 hr
Jul 20, 1:29 AM CDTFlash Flood WarningARXWabasha, Winona4 hr
Jul 20, 5:24 AM CDTAreal Flood WarningARXWinona3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.